# SDR AU510001579

- Difficulty date: December 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 3925308
- Condition: Faulty
- Location: Pneumatic Sys
- Part time: 1,535 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PNEUMATIC SYSTEM PRESSURE REGULATING SHUTOFF VALVE (PRSOV) FAULTY.  (CASA NR 510001579)
